Active Ingredients: In Each Tablet: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Corn Starch, D&C Red 27 Aluminum Lake, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide.
Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Retain carton for complete product information. Adults and Children 12 Years and Over: 1 to 2 tablets. Children 6 to Under 12 years: 1 tablet. Children Under 6 Years: Do not use.
Always refer to the actual package for the most accurate information
Related Products at Albertsons
Featured Products at Albertsons
Halls Breezers Cool Berry Oral Demulcent Pectin Drops
Alka-Seltzer Plus Multi-Symptom Cold Night Effervescent Tablets Multi-Symptom Relief
Signature Aspirin, Regular Strength, 325 mg, Enteric Coated Tablets
Tylenol Sinus Congestion And Pain Severe Caplets
Tylenol Infants Infants' Tylenol Oral Suspension, Dye-Free, Cherry